English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Best Practices for Replicability, Reproducibility and Reusability of Computer-based Experiments exemplified by Model Reduction Software

Fehr, J., Heiland, J., Himpe, C., & Saak, J. (2016). Best Practices for Replicability, Reproducibility and Reusability of Computer-based Experiments exemplified by Model Reduction Software. AIMS Mathematics, 1(3), 261-281. doi:10.3934/Math.2016.3.261.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002E-5F04-8 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002E-5F05-6
Genre: Journal Article

Files

show Files
hide Files
:
heiland_2505703.pdf (Publisher version), 2MB
Name:
heiland_2505703.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
copyright 2016, C. Himpe, et al., licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License.

Locators

show

Creators

show
hide
 Creators:
Fehr, Jörg1, Author
Heiland, Jan2, Author              
Himpe, Christian3, Author
Saak, Jens2, Author              
Affiliations:
1Institute of Engineering and Computational Mechanics at the University of Stuttgart, Pfaffenwaldring 9, D-70569 Stuttgart, Germany, ou_persistent22              
2Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
3Institute for Computational and Applied Mathematics at the University of Münster, Einsteinstrasse 62, D-48149 Münster, Germany , ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.3934/Math.2016.3.261
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: AIMS Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 1 (3) Sequence Number: - Start / End Page: 261 - 281 Identifier: -